# SDR FDEA201404160739

- Difficulty date: April 16, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 69,769 hours, 16,491 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 608474
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL OFF AT FL350,  RECEIVED LEVEL ONE TANK 3 TIP TRAPPED & TANK 3 FUEL QTY LOW.  SHORTLY FOLLOWED BY FUEL CROSSFEED 3 DISAGREE.  TRANSFER PUMP INOPERATIVE.  TAIL FUEL MANAGEMENT INOPERATIVE.  OPS NOT AUTHORIZED ABOVE 78 N LAT OPERATE FSC IN MANUAL.  RESET CB`S FOR NR 3 TRANSFER PUMP & PERFORMED RTS OF THE FSC IAW MM 28-08-01-5, TEST PASSED.
